Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Runge-Kutta methods applied to fully implicit differential-algebraic equations of index $1$

Author: Anne Kværnø
Journal: Math. Comp. 54 (1990), 583-625
MSC: Primary 65L06
MathSciNet review: 1010600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the order of Runge-Kutta methods applied to differential-algebraic equations of index one. We derive general order conditions for the local order ${k_L}$, and give a convergence result, which shows that the order ${k_G}$ of the global error satisfies ${k_G} \geq {k_L} - 1$. We also describe some numerical experiments, which are in agreement with our results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L06

Retrieve articles in all journals with MSC: 65L06

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society